Some $L_1$-Biconservative Lorentzian Hypersurfaces in the Lorentz-Minkowski Spaces

Download PDF

Authors: F. PASHAIE

DOI: 10.46793/KgJMat2302.229P



Lorentzian hypersurface, L1-biconservative, Lorentz-Minkowski space.


[1]   L. J. Alias and N. Gürbüz, An extension of Takahashi theorem for the linearized operators of the higher order mean curvatures, Geom. Dedicata 121 (2006), 113–127.

[2]   L. J. Alias and S. M. B. Kashani, Hypersurfaces in space forms satisfying the condition Lkx = Ax + b, Taiwanese J. Math. 14(5) (2010), 1957–1977.

[3]   M. Aminian and S. M. B. Kashani, Lk-Biharmonic hypersurfaces inthe Euclidean space, Taiwanese J. Math. 19 (2015), 861–874.

[4]   A. Arvanitoyeorgos, F. Defever, G. Kaimakamis and B. J. Papantoniou, Biharmonic Lorentz hypersurfaces in E14, Pac. J. Math. 229 (2007), 293–306.

[5]   A. Arvanitoyeorgos, F. Defever and G. Kaimakamis, Hypersurfaces in Es4 with proper mean curvature vector, J. Math. Soc. Japan 59 (2007), 797–809.

[6]   B. Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, 2nd Edition, Series in Pure Mathematics 27, World Scientific Publishing Co, Singapore, 2015.

[7]   B. Y. Chen, Some open problems and conjectures on submanifolds of finite type, Soochow J. Math. 17 (1991), 169–188.

[8]   F. Defever, Hypersurfaces of E4 satisfying Δ⃗
H = λ⃗
H, Michigan Math. J. 44 (1997), 355–363.

[9]   F. Defever, Hypersurfac